# SDR RRXA11337

- Difficulty date: July 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 82,966 hours, 29,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Part number: 57503656
- Condition: Corroded
- Location: Sta. 705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO R/H KEEL PRESSURE PANEL AT STA. 705, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
